| Model Number |
4100215000 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/17/2021
Type of Reportable Event
Malfunction
Event or Problem Description
The device had a piece missing during a service evaluation at the manufacturer facility. there were no adverse consequences related to this event.
Additional Manufacturer Narrative
Correction: d2b and h6 results code.
Event or Problem Description